# SDR GTIA020242

- Difficulty date: March 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 8012 - A/P WILL NOT STAY ENGAGED.  REMOVED AND REPLACED AUTOMATIC PILOT CONTROLLER.  OPERATIONAL CHECK NORMAL IAW DC9 MM 22-10-2.  (M)
